# SDR AALA20010116

- Difficulty date: January 16, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 52 CORRODED FROM STATION 815 TO 825.  SPLICED IN NEW SECTION OF LONGERON 52 PER AARD 51-01-00-05.  (M)
